# SDR USAA2011012790361

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,162 hours, 30,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 483
- Condition: Defective
- Location: Cabin
- Part time: 61,825 hours, 27,666 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 596 - PHX - EEL - AIRCRAFT RIGHT, MID-CABIN EMERGENCY LIGHTS FLASHING.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
